# SDR HNAA2024022700163

- Difficulty date: February 4, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020488 RH UPPER SEAT TRACK #3 IS GOUGED AND CORRODED.  RAR RH UPPER SEAT TRACK #3 IAW EMB 145 AMM 53-01-06
